# SDR CA110805005

- Difficulty date: August 3, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Cessna U206G
- Aircraft time: 12,916 hours
- Engine: Cont IO550N
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Condition: Separated
- Location: Distributor Blk
- Component: Magneto, 105005561
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAG WAS RECEIVED FOR REPAIR AFTER 123.1 HRS IN SERVICE. THE DISTRIBUTOR BLOCK BEARING HAD SEPARATED FROM THE PLASTIC DISTRIBUTOR BLOCK AND THE NYLON DISTRIBUTOR GEAR HAD COCKED WITH THE BEARING.  THIS CAUSED WEAR ON THE TEETH AND THE ELECTRODE HAD STARTED TO MAKE CONTACT WITH THE DISTRIBUTOR BLOCK ELECTRODES. THIS BLOCK (BATCH CODE 08 10) HAD PASSED ALL INSP CRITERIA AT THE PREVIOUS O/H . THE MAG WAS CLEANED AND THE DISTRIBUTOR BLOCK AND GEAR WERE REPLACED. THE MAG WAS RETURNED TO SERVICE.
